List of citations in Numdam for : Palindromic continued fractions

Annales de l'Institut Fourier, Volume 57 (2007) no. 5, p. 1557-1574

Bugeaud, Yann

Journal de théorie des nombres de Bordeaux, Volume 27 (2015) no. 2, p. 463-482

Bugeaud, Yann

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 46 (2013) no. 6, p. 1005-1022

Bugeaud, Yann

Journal de théorie des nombres de Bordeaux, Volume 23 (2011) no. 1, p. 35-57

Bugeaud, Yann

Annales de l'Institut Fourier, Volume 60 (2010) no. 6, p. 2165-2182

Glen, Amy; Justin, Jacques

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 43 (2009) no. 3, p. 403-442